- Aspirin powder with caffeine
- Temporarily relieves minor aches and pains due to: headaches, backache, toothache, menstrual cramps, muscle aches and colds
- Fast pain relief
- 24 powders


Turn pain into a distant memory with BC Powder Original Pain Relief Formula. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your tough pain fast. Pour BC powder into a glass of water or place it right on your tongue. Any way you take it, BC stops pain fast. Whether you choose Original Formula, Arthritis Formula, great tasting Cherry or Sinus Pain & Congestion, trust BC to take care of your pain fast. BC is the official pain reliever of Southern League Minor League Baseball.

Indications:

Health Concern: Fever Headache Body Aches & Pains

 

Ingredients:

Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.

Ingredients: Active Ingredients: In Each Powder: Aspirin (NSAID) (845 mg), Caffeine (65 mg). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.

Active Ingredients: Caffeine 65mg Aspirin (nsaid) 845mg

 

Directions:

Dosage: Directions. ? adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. ? do not take more than 4 powders in 24 hours unless directed by a doctor. ? children under 12 years of age: ask a doctor.

Instructions: TAMPER EVIDENT: DO NOT USE IF SAFETY OVERWRAP OR "S" TEAR-TAPE IS MISSING OR TORN. WARNINGS. Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flue-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. ALLERGY ALERT: Aspirin may cause a severe allergic reaction which may include:. ? hives. ? facial swelling. ? shock. ? asthma (wheezing). STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you . ? are age 60 or older. ? have had stomach ulcers or bleeding problems. ? take a blood thinning (anticoagulant) or steroid drug. ? take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others). ? have 3 or more alcoholic drinks every day while using this product. ? take more or for a longer time than directed. CAFFEINE WARNING: This product contains caffeine. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. DO NOT USE if you have ever had an allergic reaction to aspirin or any other pain reliever/fever reducer. ASK A DOCTOR BEFORE USE IF. ? stomach bleeding warning applies to you. ? you have a history of stomach problems, such as heartburn. ? you have high blood pressure, heart disease, liver cirrhosis, or kidney disease. ? you are taking a diuretic. ? you have asthma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking a prescription drug for diabetes, gout, or arthritis. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.

BC Powder Packs - Headache & Body Aches

$6.00Price

    65 Central Ave

    Albany, NY 12206

    (518) 621-7748

    ©2019 by Central Ave Pharmacy. Proudly created with Wix.com